# SDR SIMA200630204

- Difficulty date: October 24, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH SELECTED FLAPS 9, FLAPS STAYED AT 0 WITH ASSOCIATED EICAS MESSAGE "FLAP FAIL".  NO CIRCUIT BREAKERS POPPED.  COMPLIED WITH AIRCRAFT OPERATING MANUAL VOLUME 1, FLAP FAIL PROCEDURE.  INFLIGHT EMERGENCY WAS DECLARED.  (M)
